# SDR UIEA2009080500001

- Difficulty date: August 5, 2009
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 30,665 hours, 4,903 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Condition: Damaged
- Location: A/C Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSP BEING PERFORMED; GROUND DAMAGE FOUND ON THE BS 1112.1, BS 1170 AIR CONDITIONING ACCESS DOOR 192 HR. THE DAMAGE PENETRATED THROUGH THE HONEYCOMB MATERIAL (REF FIG 1)(PERFORMED A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS. SCHEDULE PART 2 PRIOR TO THE ACCUMULATION OF 5FC IN ACC WITH THE SRM 51-70-19 FIG 1. TYPICAL TIME LIMITED REPAIR WITH A METAL OVERLAY ON COMPOSITE PANELS. INITIATE REPEAT DVI AT EVERY A-CHECK. A PERMANENT REPAIR IAW THE SRM 53-00-70 FIG 201, REPAIR 1, TABLE 1 WILL BE ACCOMPLISHED AT THE NEXT C-CHECK.)
